# SDR AALA202504020232

- Difficulty date: January 6, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 75,259 hours, 29,095 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D57559179205
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING SHROUD BOX LOWER SURFACE SKIN PANEL IS WORN BETWEEN WX 379 AND WX724.  REPAIRED SKIN PANEL PER EA 503791A.
